Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 12, NWS Brownsville, TX

April 18, 2013Jim Hogg County, Starr County, Zapata County, Texas

NWS Brownsville, TX issued this red flag warning at Apr 18, 2013, 4:48 AM CDT for Jim Hogg County, Starr County, Zapata County, Texas. It took effect at Apr 18, 2013, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 4:48 AM CDT (09:48 UTC)
In effect from
Apr 18, 2013, 1:00 PM CDT
Expired
Apr 18, 2013, 6:00 PM CDT
In force
5 hr
Issued by
NWS Brownsville, TX

Counties Jim Hogg County, TX, Starr County, TX, Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 168 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2258 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WWUS84 KBRO 180948
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
448 AM CDT THU APR 18 2013

...CRITICAL FIRE CONDITIONS TO BE APPROACHED...

.DRIER AIR MOVING OFF THE MEXICAN PLATEAU TO COMBINE WITH
STRONGER NORTHWEST WINDS BEHIND A SURFACE TROUGH TO COMBINE
TO PRODUCE ELEVATED TO CRITICAL FIRE WEATHER DANGER ACROSS THE
RANCHLAND COUNTIES OF ZAPATA AND JIM HOGG AND IN UPPER VALLEY OF
STARR COUNTY.

TXZ248-249-252-181900-
/O.NEW.KBRO.FW.W.0012.130418T1800Z-130418T2300Z/
ZAPATA-JIM HOGG-STARR-
448 AM CDT THU APR 18 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 248...249 AND 252...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 248...249 AND 252. 

* TIMING...CRITICAL FIRE DANGER TO DEVELOP BY 1 PM AND PERSIST
  THROUGH THE AFTERNOON.

* WIND...BECOMING NORTHWEST 15 TO 25 MPH.

* HUMIDITY...MINIMUM VALUES OF 15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
2 follow-up statements
588 
WWUS84 KBRO 181655
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1155 AM CDT THU APR 18 2013

...CRITICAL FIRE CONDITIONS TO BE APPROACHED...

.DRIER AIR MOVING OFF THE MEXICAN PLATEAU TO COMBINE WITH
STRONGER NORTHWEST WINDS BEHIND A SURFACE TROUGH TO COMBINE 
TO PRODUCE ELEVATED TO CRITICAL FIRE WEATHER DANGER ACROSS THE
RANCHLAND COUNTIES OF ZAPATA AND JIM HOGG AND IN UPPER VALLEY OF
STARR COUNTY.

TXZ248-249-252-182300-
/O.CON.KBRO.FW.W.0012.130418T1800Z-130418T2300Z/
ZAPATA-JIM HOGG-STARR-
1155 AM CDT THU APR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...
249 AND 252...

* AFFECTED AREA...FIRE WEATHER ZONES 248...249 AND 252.

* TIMING...CRITICAL FIRE DANGER TO DEVELOP BY 1 PM AND PERSIST 
  THROUGH THE AFTERNOON.

* WIND...BECOMING NORTHWEST 15 TO 25 MPH.

* HUMIDITY...MINIMUM VALUES OF 15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
950 
WWUS84 KBRO 182317
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
617 PM CDT THU APR 18 2013

...CRITICAL FIRE CONDITIONS HAVE SUBSIDED...

.COLD FRONT HAS MOVED ACROSS SOUTH TEXAS EARLY IN THE AFTERNOON
ALLOWING NORTHERLY WINDS TO LOWER. THEREFORE...THE CRITICAL FIRE
WEATHER DANGER ACROSS THE RANCHLAND COUNTIES IS NO LONGER IN
EFFECT.


TXZ248-249-252-190030-
/O.EXP.KBRO.FW.W.0012.000000T0000Z-130418T2300Z/
ZAPATA-JIM HOGG-STARR-
617 PM CDT THU APR 18 2013

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 248...249 
AND 252...


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Apr 18, 4:09 AM CDT, 39 minutes earlier.

Area forecast discussion, Apr 18, 4:09 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
409 AM CDT THU APR 18 2013

.SHORT TERM.../TODAY THROUGH FRIDAY/...INTERESTING FORECAST
CHALLENGE THE NEXT 36 HOURS. MAIN IMPACTS WILL BE MARINE INTERESTS
WITH SOME FIRE WEATHER ISSUES OUT WEST TODAY AND POSSIBLY ALL
AREAS FRIDAY. ADDITIONAL CHALLENGE WILL BE HEAT SPIKE TODAY IN THE
MID AND LOWER VALLEY AND THE BIG DOWNWARD SWING IN TEMPERATURES
FRIDAY.

LARGE UPPER TROUGH OVER THE ROCKIES BEGINNING TO MAKE ITS MOVE EAST.
SURFACE FRONT HAS CLEARED THE TEXAS PANHANDLE WITH SURFACE
TROUGH/DRY LINE APPROACHING SAN ANGELO TO DEL RIO. STRONG
SUBTROPICAL JET ON SOUTH SIDE OF UPPER TROUGH PROVIDING SUFFICIENT
LIFT TO INDUCE A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER NORTH
CENTRAL TEXAS. BULK OF THIS ENERGY TO REMAIN WELL NORTH OF DEEP
SOUTH TEXAS WITH THE CAPPING INVERSION BECOMING STRONGER AS WINDS
CONTINUE TO VEER SOUTHWEST. SURFACE TROUGH MOVES INTO THE WESTERN
CWA BY NOON WITH SURFACE WINDS TURNING NORTHWEST AND SOUTHWEST
ACROSS THE EASTERN COUNTIES. THE SHIFT IN WINDS TO QUICKLY MIX OUT
THE MORNING STRATUS WITH PC TO MS SKIES THIS AFTERNOON. DOWNSLOPE
COMPONENT TO PRODUCE DECENT COMPRESSIONAL HEATING BUT 00Z GUIDANCE
HAS RETURNED WITH SLIGHTLY LOWER NUMBERS THEN FROM THE LAST FEW
DAYS. WILL CONTINUE WITH CURRENT HIGHER NUMBERS BUT WONT BE
SURPRISED TO SEE A FEW SPOTS EXCEED FORECAST HIGHS. THE MIXING OF
DRIER AIR TO THE SURFACE OUT WEST TO DROP HUMIDITY LEVELS RATHER
LOW. THERMAL GRADIENT STRENGTHENS WITH NORTHWEST WINDS INCREASING TO
MODERATE SPEEDS. LOCAL RED FLAG PROCEDURE SHOWS A FEW AREAS
EXCEEDING CRITERIA FOR A FEW HOURS THIS AFTERNOON. WILL ISSUE A RFW
FOR THE THREE WESTERN COUNTIES TO COVER THIS ELEVATED TO NEAR
CRITICAL CONDITIONS.

THE STRONG COLD FRONT TO TRACK THROUGH THE CWA A LITTLE HEAD OF
SCHEDULE WORKING ITS WAY ACROSS THE NORTHERN ZONES BETWEEN 2 AND 4
PM. A FEW SHOWERS OR EVEN A THUNDERSTORM COULD ACCOMPANY THE FRONT
ACROSS THE NORTHEAST WHERE BETTER SURFACE CONVERGENCE OCCURS BUT
MOISTURE VALUES STILL LACK DEPTH AND AS MENTIONED JET DYNAMICS AND
CAPPING DO NOT WORK IN OUR FAVOR FOR INCREASING POPS AT THIS TIME.
COLD FRONT PASSES THROUGH THE MID AND LOWER VALLEY BETWEEN 4 AND 7
PM AND PROBABLY OFF THE LOWER COAST BY 8 PM. NORTH WIND TO INCREASE
THROUGH THE EVENING WITH STRONGEST GRADIENT ALONG AND EAST OF THE
COAST. DRY AIR AND COLD AIR ADVECTION OVER THE WATER TO INDUCE
EXCELLENT MOMENTUM TRANSFER WITH BUFKIT SHOWING GUSTS UP TO 40 KNOTS
OVER THE COASTAL WATERS OVERNIGHT. UPGRADED THE GALE WATCH AS WELL
AS MOVED UP THE BEGINNING TIME TO A GALE WARNING WITH THE HIGH RES
MODELS INDICATING THE STRONGER GRADIENT IMMEDIATELY BEHIND THE
FRONT.

SURFACE HIGH PRESSURE TO BUILD THROUGH THE STATE FRIDAY WITH COLD
AIR ADVECTION PRETTY IMPRESSIVE. AS ADVERTISED TEMPERATURES TO BE 20
TO 25 DEGREES COOLER FRIDAY THEN TODAY. MID LEVEL TROUGH AXIS
LINGERS ACROSS NORTH TEXAS WITH A ZONAL FLOW OVER SOUTH TEXAS. MID
LEVEL ASCENT DEVELOPS AS THE 700MB WINDS VEER SOUTHWEST. CLOUDS TO
INCREASE ACROSS SOUTHERN ZONES WITH A LOW CHANCE OF A FEW SPRINKLES
OR LIGHT RAIN DEVELOPING EARLY FRIDAY. DEW POINTS TO PLUMMET DURING
THE AFTERNOON WITH SOME WIND LINGERING. ALTHOUGH WINDS LOOK TO BE
LIGHTER FIRE WEATHER CONDITIONS WILL BE ELEVATED ESPECIALLY WESTERN
ZONES. COASTAL BEACHES COULD SEE SOME TIDAL OVERWASH FRIDAY AS WINDS
TURN MORE NORTHEAST AND REMAIN RATHER STOUT. A COASTAL FLOOD
STATEMENT OR ADVISORY COULD BE WARRANTED.

.LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY/...PLEASANT WEATHER
EXPECTED FOR SATURDAY WITH MAINLY WESTERLY FLOW ALOFT...SFC HIGH
PRESSURE OVER THE SOUTHEAST CONUS WITH MAINLY EASTERLY WINDS...AND
BELOW NORMAL TEMPERATURES AREA WIDE. LEE TROUGHING DEVELOPS ACROSS
THE HIGH PLAINS BEGINNING SUNDAY AS AN UPPER TROUGH ENTERS THE
NORTHWESTERN CONUS. HIGH PRESSURE CONTINUES EASTWARD WHICH WILL
SWING OUR WINDS MORE SOUTHEASTERLY. WINDS SPEEDS BEGIN TO INCREASE
SUNDAY AS WELL AS LEE TROUGHING STRENGTHENS. WARM AIR ADVECTION
CONTINUES MONDAY AND TUESDAY ON SOUTHEASTERLY FLOW WITH MAXES IN
THE UPPER 80S TO MIDDLE 90S. COLD FRONT DOES EJECT INTO THE
CENTRAL AND SOUTHERN PLAINS MONDAY INTO TUESDAY AHEAD OF UPPER
TROUGH MAKING IT INTO CENTRAL TEXAS BY TUESDAY MORNING.

THERE ARE A FEW DIFFERENCES BETWEEN THE GFS/ECMWF CONCERNING FRONTAL
PASSAGE TIMING WITH THE GFS QUICKER BRINGING THE FRONT THROUGH THE
LOWER VALLEY BY 00Z WEDNESDAY AND THE ECMWF ABOUT 6 HOURS LATER.
NOW...WITH THE BOUNDARY IN THE AREA...DIFFLUENCE ALOFT...AND PWATS
APPROACHING 1.9 INCHES...BOTH MODELS AGREE ON SHOWERS/TSTORMS. GIVEN
THE TIMING DIFFERENCES...AGREE WITH PREVIOUS FORECAST OF BEING
CONSERVATIVE UNTIL THE MODELS COME INTO BETTER AGREEMENT. HAVE
SLIGHT CHANCE POPS AREA WIDE BEGINNING LATE TUESDAY AND ENDING FROM
NORTH TO SOUTH LATE TUESDAY NIGHT. TEMPERATURES WILL FALL TO BELOW
NORMAL READINGS WEDNESDAY.

&&

.MARINE.../TODAY THROUGH FRIDAY/...GALE WARNINGS HAVE BEEN ISSUED
FOR THE OFFSHORE WATERS BEGINNING AROUND 9PM TONIGHT. STRONG COLD
FRONT TO MOVE THROUGH THE AREA WITH GUSTS AS HIGH AS 40 KNOTS
OVERNIGHT WITH LESS FREQUENT GUSTS FRIDAY MORNING. SMALL CRAFT
ADVISORIES CONTINUE FOR SEAS OFFSHORE TODAY AND UP UNTIL THE FRONT
PASSES TONIGHT. WINDS ACROSS THE LAGUNA TO RELAX WITH A WEAKENING
GRADIENT THIS MORNING WITH STRONG NORTH WINDS DEVELOPING ACROSS
NORTHERN AREAS AFTER 4 PM AND SOUTH OF PORT MANSFIELD AFTER 6 PM.

FRIDAY NIGHT THROUGH MONDAY...
ADVERSE MARINE CONDITIONS FRIDAY NIGHT WITH CONDITIONS IMPROVING
INTO SATURDAY WITH SEAS FALLING INTO THE 4-6 FOOT CATEGORY WITH
MODERATE EASTERLY WINDS. WINDS BECOME SOUTHEASTERLY SATURDAY NIGHT
THROUGH MONDAY AS HIGH PRESSURE MOVES TO THE EAST AND LOW PRESSURE
DEVELOPS OVER WEST TEXAS. WINDS WILL REMAIN MODERATE SUNDAY AND
MONDAY WITH SEAS REMAINING 4-6 FEET. SKIES WILL BE MOSTLY SUNNY TO
PARTLY CLOUDY AND NO PRECIPITATION EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  91  58  67  54 /  10  20  20   0
BROWNSVILLE          94  58  73  52 /  10  20  20   0
HARLINGEN            97  56  73  49 /  10  10  20   0
MCALLEN              98  55  76  52 /  10  10  20   0
RIO GRANDE CITY      97  56  77  51 /  10  10  10   0
SOUTH PADRE ISLAND   81  61  68  57 /  10  20  20   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
     EVENING FOR TXZ248-249-252.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM CDT EARLY THIS MORNING
     FOR GMZ130-132-135.

     SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 2 PM
     CDT FRIDAY FOR GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ150-155-
     170-175.

     GALE WARNING FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...59
LONG TERM...55
GRAPHICS/UPPER-AIR...CAMPBELL
Hazardous weather outlook, Apr 17, 4:45 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
445 PM CDT WED APR 17 2013

TXZ248>257-181100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
445 PM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THURSDAY THROUGH SATURDAY.

AN ELEVATED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE LATE
THURSDAY AFTERNOON DUE TO STRONG NORTHERLY WINDS AND LOW RELATIVE
HUMIDITY PERCENTAGES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-181100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
445 PM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE
THROUGH THE OVERNIGHT HOURS.

A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE GULF OF MEXICO
WATERS EAST OF PADRE ISLAND THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND WILL REMAIN IN EFFECT THROUGH THURSDAY...WITH A GALE
WATCH IN EFFECT FOR THIS AREA FROM THURSDAY NIGHT THROUGH FRIDAY
MORNING.

ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS
COAST THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:40 AM CDTGale WarningBRO32 hr
Apr 18, 4:40 AM CDTSmall Craft Advisory for WindsBRO32 hr
Apr 18, 6:42 PM CDTCoastal Flood StatementBROKenedy8 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.